Generalized solutions of first-order, normal elliptic systems and their estimates
Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1661-1669
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_12_a9,
author = {V. E. Balabaev},
title = {Generalized solutions of first-order, normal elliptic systems and their estimates},
journal = {Differencialʹnye uravneni\^a},
pages = {1661--1669},
year = {1997},
volume = {33},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_12_a9/}
}
V. E. Balabaev. Generalized solutions of first-order, normal elliptic systems and their estimates. Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1661-1669. http://geodesic.mathdoc.fr/item/DE_1997_33_12_a9/